Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online
Ask a Urologist   »  

What could be the cause for sharp pain in abdomen?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 1106 Questions
I've been getting mild sharp pains on the lower left side of my abdomen. I just recently got my period but I don't think I got it in october , I thought it might have been because of stress. I had these pains for over a month now. It was really bad one night and very sharp I couldn't stand cause it was uncomfortable but I did have a bladder infection that has been treated but I've still been getting these pains every so often.I'm wondering what it could be.
Posted Sun, 15 Dec 2013 in Urinary and Bladder Problems
Answered by Dr. Jose Ignacio Artero Munoz 1 hour later
Brief Answer: Abdominal Pain Detailed Answer: Hello.Delighted to be able to help. In a woman with pain on the lower left side of abdomen,different pathologies should be considered: Urinary tract infection, renal colic, ovarian cyst and dyspepsia-gas are possible diagnoses. I suggest you consult your doctor. He/she will examine you and will request additional test (probably radiography and abdominal ultrasound)to establish diagnosis and treatment. If physical examination and additional tests are normal, stress-anxiety should be considered. There are multiple physical symptoms caused by anxiety (shortness of breath, palpitations, headache, abdominal pain). I Hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer. I wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor